Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 95, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 7, 2013, 8:53 AM PST. It took effect at Dec 7, 2013, 9:00 AM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2013, 8:53 AM PST (16:53 UTC)
- In effect from
- Dec 7, 2013, 9:00 AM PST
- Expired
- Dec 8, 2013, 9:00 PM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
773 WHUS76 KEKA 071653 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 AM PST SAT DEC 7 2013 PZZ470-080100- /O.EXP.KEKA.GL.W.0033.000000T0000Z-131207T1700Z/ /O.NEW.KEKA.SC.Y.0095.131207T1700Z-131208T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 853 AM PST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PST SUNDAY... ...GALE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PST SUNDAY. THE GALE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. * WINDS...N 20 TO 30 KT WILL EASE TO 10 TO 20 KT OVERNIGHT. * SEAS...N 8 TO 10 FT AT 8 TO 10 SECONDS WILL SUBSIDE TO 6 TO 8 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-072300- /O.CON.KEKA.GL.W.0033.000000T0000Z-131207T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 AM PST SAT DEC 7 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...N 20 TO 25 KT WITH GUSTS TO 35 KT WILL EASE TO 15 TO 25 KT THIS AFTERNOON. * SEAS...N 11 TO 13 FT AT 8 TO 10 SECONDS WILL SUBSIDE TO 8 TO 10 FT LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-080100- /O.CON.KEKA.SC.Y.0094.000000T0000Z-131208T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 853 AM PST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. * WINDS...N 10 TO 20 KT WITH A FEW GUSTS UP TO 30 KT NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL EASE AND BECOME NE TO E 5 TO 15 KT THIS EVENING. * SEAS...N 7 TO 9 FT AT 8 TO 10 SECONDS WILL SUBSIDE TO 6 TO 8 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-080100- /O.CON.KEKA.SC.Y.0094.000000T0000Z-131208T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 853 AM PST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY. * WINDS...N 15 TO 25 KT WILL EASE TO 5 TO 15 KT THIS EVENING. * SEAS...N 8 TO 10 FT AT 8 TO 10 SECONDS WILL SUBSIDE TO 6 TO 8 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
686 WHUS76 KEKA 072256 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 PM PST SAT DEC 7 2013 PZZ475-080700- /O.EXP.KEKA.GL.W.0033.000000T0000Z-131207T2300Z/ /O.NEW.KEKA.SC.Y.0096.131207T2300Z-131208T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 256 PM PST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PST SUNDAY... ...GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PST SUNDAY. THE GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. * WINDS...N 15 TO 30 KT WILL EASE TO 5 TO 15 KT OVERNIGHT. * SEAS...N 10 TO 12 FT AT 8 TO 10 SECONDS WILL SUBSIDE TO 6 TO 8 FT LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-080400- /O.CON.KEKA.SC.Y.0094.000000T0000Z-131208T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 256 PM PST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. * WINDS...N 10 TO 20 KT WILL EASE AND BECOME NE TO E 5 TO 15 KT THIS EVENING. * SEAS...N 7 TO 9 FT AT 8 TO 10 SECONDS WILL SUBSIDE TO 5 TO 7 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-080700- /O.CON.KEKA.SC.Y.0095.000000T0000Z-131208T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 256 PM PST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY. * WINDS...N 15 TO 25 KT WILL EASE TO 10 TO 20 KT OVERNIGHT. * SEAS...N 8 TO 10 FT AT 8 TO 10 SECONDS WILL SUBSIDE TO 6 TO 8 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-080700- /O.CON.KEKA.SC.Y.0094.000000T0000Z-131208T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 256 PM PST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY. * WINDS...N 15 TO 25 KT WILL EASE TO 5 TO 15 KT THIS EVENING. * SEAS...N 8 TO 10 FT AT 8 TO 10 SECONDS WILL SUBSIDE TO 5 TO 7 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
814 WHUS76 KEKA 080455 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PST SAT DEC 7 2013 PZZ470-081100- /O.EXT.KEKA.SC.Y.0095.000000T0000Z-131208T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 PM PST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N 5 TO 15 KT OVERNIGHT. * SEAS...STEEP N WAVES OF 6 TO 8 FT AT 8 SECONDS WILL PERSIST OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-081100- /O.EXT.KEKA.SC.Y.0094.000000T0000Z-131208T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 PM PST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...NW TO N 5 TO 15 KT EXCEPT 15 TO 20 KT NEAR POINT ARENA AND FORT BRAGG THIS EVENING. WINDS WILL EASE THROUGHOUT THE REGION OVERNIGHT. * SEAS...N 7 TO 9 FT AT 10 SECONDS WILL SUBSIDE TO 5 TO 7 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-081100- /O.EXT.KEKA.SC.Y.0096.000000T0000Z-131208T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N 10 TO 20 KT THIS EVENING BECOMING 5 TO 15 KT OVERNIGHT. * SEAS...N 8 TO 10 FT AT 10 SECONDS WILL SUBSIDE TO 5 TO 7 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
055 WHUS76 KEKA 081018 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 AM PST SUN DEC 8 2013 PZZ455-081130- /O.CAN.KEKA.SC.Y.0094.000000T0000Z-131208T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 218 AM PST SUN DEC 8 2013 SMALL CRAFT ADVISORY IS CANCELLED $$ PZZ470-081830- /O.EXT.KEKA.SC.Y.0095.000000T0000Z-131209T0300Z/ /O.NEW.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 218 AM PST SUN DEC 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-081830- /O.EXT.KEKA.SC.Y.0096.000000T0000Z-131209T0300Z/ /O.NEW.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 AM PST SUN DEC 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
220 WHUS76 KEKA 081615 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 815 AM PST SUN DEC 8 2013 PZZ470-090015- /O.CON.KEKA.SC.Y.0095.000000T0000Z-131209T0300Z/ /O.CON.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 815 AM PST SUN DEC 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST MONDAY... * WINDS...N RISING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AROUND 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT AND MONDAY...THEN SLOWLY EASE INTO TUESDAY * SEAS...SHORT PERIOD SEAS WILL BUILD TO 10 TO 12 FT AT 7 TO 9 SECONDS TONIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-090015- /O.CON.KEKA.SC.Y.0096.000000T0000Z-131209T0300Z/ /O.CON.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 815 AM PST SUN DEC 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST MONDAY... * WINDS...N RISING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AROUND 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT AND MONDAY...THEN SLOWLY EASE INTO TUESDAY * SEAS...SHORT PERIOD SEAS WILL BUILD TO 10 TO 12 FT AT 7 TO 9 SECONDS TONIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
555 WHUS76 KEKA 082202 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 202 PM PST SUN DEC 8 2013 PZZ475-090615- /O.CAN.KEKA.SC.Y.0096.000000T0000Z-131209T0300Z/ /O.CAN.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/ /O.NEW.KEKA.SC.Y.0097.131209T0500Z-131210T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 202 PM PST SUN DEC 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N RISING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL PEAKAROUND 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT AND MONDAY... THEN SLOWLY EASE INTO TUESDAY * SEAS...SHORT PERIOD SEAS WILL BUILD TO 8 TO 10 FT AT 8 TO 10 SECONDS TONIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-090615- /O.EXT.KEKA.SC.Y.0095.000000T0000Z-131209T0500Z/ /O.EXT.KEKA.GL.W.0034.131209T0500Z-131209T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 202 PM PST SUN DEC 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST MONDAY... THE GALE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...N RISING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AROUND 20 TO 30 KT WITH GUSTS TO 35 KT OVERNIGHT INTO MONDAY... THEN SLOWLY EASE INTO TUESDAY * SEAS...SHORT PERIOD SEAS WILL BUILD TO 9 TO 11 FT AT 8 TO 10 SECONDS TONIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
492 WHUS76 KEKA 090456 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 PM PST SUN DEC 8 2013 PZZ470-091300- /O.EXP.KEKA.SC.Y.0095.000000T0000Z-131209T0500Z/ /O.CON.KEKA.GL.W.0034.131209T0500Z-131209T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 856 PM PST SUN DEC 8 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH MONDAY. WINDS WILL THEN EASE THROUGH MIDWEEK. * SEAS...SHORT PERIOD SEAS WILL BUILD TO 8 TO 10 FT AT 8 SECONDS OVERNIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-091300- /O.CON.KEKA.SC.Y.0097.131209T0500Z-131210T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 PM PST SUN DEC 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY... * WINDS...N 15 TO 25 KT WITH A FEW GUSTS TO 35 KT. WINDS WILL EASE MONDAY NIGHT INTO TUESDAY. * SEAS...SHORT PERIOD SEAS WILL BUILD TO 8 TO 10 FT AT 8 SECONDS OVERNIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 4:03 AM PST, 4 hours 50 minutes earlier.
Area forecast discussion, Dec 7, 4:03 AM PST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
403 AM PST SAT DEC 7 2013
.SYNOPSIS...RAIN AND SNOW SHOWERS WILL COME TO AN END THIS MORNING
AS DRIER AIR BEGINS TO MOVE INTO THE REGION. NEAR RECORD COLD
TEMPERATURES CAN BE EXPECTED OVER THE WEEKEND AS AN ARCTIC AIR MASS
SETTLES OVER NORTHERN CALIFORNIA. DRY CONDITIONS WILL PERSIST
THROUGH EARLY NEXT WEEK.
&&
.DISCUSSION...A COLD FRONT CONTINUES TO DIVE SOUTH THROUGH CENTRAL
CALIFORNIA WITH COLD AIR FILTERING IN OVER NORTHERN CALIFORNIA. A
VERY UNSTABLE AIR MASS HAS ALLOWED SHOWERS TO CONTINUE OVERNIGHT
INCLUDING A MIX OF SNOW...GRAUPEL...HAIL AND RAIN NEAR THE COAST.
ACCUMULATION HAS BEEN RESTRICTED TO SMALL BANDS IN THE HEAVIEST
SHOWERS CAUSED BY GRAUPEL OR SMALL HAIL NEAR THE COAST. ACCUMULATION
IS EXPECTED TO REMAIN SPARSE SO NO WINTER WEATHER ADVISORY HAS BEEN
ISSUED. HOWEVER A FEW ISOLATED AREAS MAY SEE HEAVIER PRECIPITATION
RESULTING IN A TRACE OF GRAUPEL OR HAIL ACCUMULATION THROUGH THE
MORNING HOURS NEAR THE COAST. FARTHER INLAND SOME LIGHT TO MODERATE
SNOW SHOWERS HAVE CONTINUED BUT WITH ACCUMULATION GENERALLY LESS
THAN AN INCH SINCE MIDNIGHT THE WINTER STORM WARNING WAS ALLOWED TO
EXPIRE AS PREVIOUSLY FORECAST.
DRIER AIR WILL BEGIN TO FILTER IN OVER THE REGION LATER THIS MORNING
INTO THE AFTERNOON BRINGING AN END TO ANY PRECIPITATION. DRY...COLD
NORTHERLY FLOW WILL PERSIST FOR THE NEXT SEVERAL DAYS. IN
FACT...NEAR RECORD COLD TEMPERATURES WILL BE POSSIBLE BOTH TONIGHT
AND AGAIN SUNDAY NIGHT WITH LOW TEMPERATURES IN THE 20S FOR
COASTAL AREAS AND SINGLE DIGITS FOR SOME INTERIOR VALLEYS. HARD
FREEZE WARNINGS HAVE BEEN ISSUED FOR TONIGHT ALONG THE COAST AND
WILL LIKELY BE NEEDED AGAIN FOR SUNDAY NIGHT. GUIDANCE INDICATES
LOWS MAY PUSH NEAR 20 DEGREES IF WINDS BECOME COMPLETELY CALM
TONIGHT. FOR NOW HAVE STUCK WITH LOWER TO MIDDLE 20 DEGREE TEMPS
BUT THIS COULD BE CONSERVATIVE PARTICULARLY FOR THE HUMBOLDT AND
DEL NORTE COASTS.
A SLOW WARMING TREND WILL BEGIN MONDAY INTO MID NEXT WEEK AS THE
TROUGH OVER THE WEST COAST BEGINS TO SLIDE EAST ALLOWING SOME WARMER
AIR ALOFT TO MOVE OVER THE REGION. COLD AIR MAY BECOME TRAPPED IN
THE INTERIOR VALLEYS AS A STRONG INVERSION DEVELOPS BENEATH A
DEVELOPING RIDGE. THIS COULD RESULT IN LOWER HIGH TEMPERATURES
THAN FORECAST FOR INTERIOR VALLEY LOCATIONS EACH DAY THROUGH MID
WEEK. WENT AHEAD AND LOWERED INTERIOR TEMPS SEVERAL DEGREES EACH
DAY WITH THIS UPDATE CONSIDERING THIS POSSIBILITY AND A DOWNWARD
TREND IN THE MODEL CONSENSUS HIGH TEMPS SINCE YESTERDAY.
RAIN CHANCES WILL INCREASE NEXT WEEK AS FLOW BECOMES MORE ONSHORE
AND A SURFACE FRONT AND UPPER SHORTWAVE ADVANCE TOWARD THE COAST.
CONFIDENCE IN THE TIMING OF THIS COMING FRONT AND IN PRECIPITATION
AMOUNTS IS VERY LOW AS MODELS TEND TO HAVE A DIFFICULT TIME BREAKING
DOWN BLOCKING PATTERNS. HOWEVER STILL HAVE TRENDED TOWARD
CLIMATOLOGICALLY NORMAL CHANCES OF PRECIPITATION OR SLIGHTLY ABOVE
CLIMATOLOGICALLY NORMAL CHANCES OF PRECIPITATION IN THE EXTENDED
CONSIDERING THE CHANGE TO MORE ONSHORE FLOW. RPA
&&
.AVIATION...SCATTERED RAIN AND SNOW SHOWERS THIS MORNING PROMOTING
MVFR CONDITIONS AT THIS TIME. LOWER INLAND VALLEYS ARE ALSO SEEING
SOME FREEZING GROUND FOG WHICH WILL LIKELY PERSIST THROUGH THE LATE
MORNING HOURS. SHOWERS SHOULD DIMINISH IN COVERAGE AND INTENSITY
THROUGHOUT THE MORNING AND BE COMPLETELY GONE BY LATE AFTERNOON.
MORE LATE NIGHT AND EARLY FREEZING GROUND FOG WILL BE POSSIBLE OVER
INTERIOR VALLEYS AGAIN TOMORROW HOWEVER THE COAST MAY SEE ENOUGH
OFFSHORE FLOW TO PREVENT THOSE SITES FROM FOG IMPACTS.
&&
.MARINE...GUSTY NORTHERLIES AGAIN IMPACTING THE COASTAL WATERS THIS
MORNING AND SHOULD CONTINUE MOST OF THE DAY. WINDS WILL GRADUALLY
DIMINISH AND FALL OUT OF GALE CRITERIA LATER THIS MORNING BUT REMAIN
IN SCA CRITERIA THROUGH LATE AFTERNOON. BY TONIGHT THE WIND AND WAVES
SHOULD DIMINISH SIGNIFICANTLY HOWEVER THE OUTER WATERS WILL STILL SEE
THE EFFECTS OF THE PERSISTENT GRADIENT. HIGH PRESSURE WILL SETTLE
OVER THE REGION SUN WITH IMPROVING CONDITIONS EARLY NEXT WEEK.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM PST
SUNDAY CAZ001-002.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 2 AM PST SUNDAY PZZ455.
SMALL CRAFT ADVISORY UNTIL 8 PM PST THIS EVENING PZZ450.
GALE WARNING UNTIL 9 AM PST THIS MORNING PZZ470.
GALE WARNING UNTIL 3 PM PST THIS AFTERNOON PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 7, 5:11 AM PST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 511 AM PST SAT DEC 7 2013 CAZ003-004-076-081315- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 511 AM PST SAT DEC 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. VERY COLD OVERNIGHT TEMPERATURES WITH LOWS IN THE TEENS AND SINGLE DIGITS ARE EXPECTED TONIGHT. THERE WILL BE A THREAT OF BLACK ICE ON ROADWAYS TODAY. IF DRIVING TODAY BE CAUTIOUS AND TRAVEL SLOWLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. COLD OVERNIGHT TEMPERATURES WILL CONTINUE INTO TUESDAY WITH LOWS IN THE TEENS AND 20S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-081315- MENDOCINO COAST- 511 AM PST SAT DEC 7 2013 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HARD FREEZE WARNING IS IN EFFECT FOR TONIGHT. LOW TEMPERATURES IN THE MIDDLE 20S TO LOWER 30S. THERE WILL BE A THREAT OF BLACK ICE ON ROADWAYS THIS MORNING. IF DRIVING THIS MORNING BE CAUTIOUS AND TRAVEL SLOWLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HARD FREEZE WARNING IS IN EFFECT THROUGH 9 AM SUNDAY WITH LOW TEMPERATURES EXPECTED IN THE MIDDLE 20S TO LOWER 30S. ANOTHER COLD NIGHT IS EXPECTED SUNDAY NIGHT WITH LOWS IN THE UPPER 20S TO LOWER 30S. A WARMING TREND WILL BEGIN MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-081315- REDWOOD COAST- 511 AM PST SAT DEC 7 2013 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HARD FREEZE WARNING IS IN EFFECT FOR TONIGHT. LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO UPPER 20S. THERE WILL BE A THREAT OF BLACK ICE ON ROADWAYS THIS MORNING. IF DRIVING THIS MORNING BE CAUTIOUS AND TRAVEL SLOWLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HARD FREEZE WARNING IS IN EFFECT THROUGH 9 AM SUNDAY WITH LOW TEMPERATURES EXPECTED IN THE LOWER 20S TO UPPER 20S. ANOTHER COLD NIGHT IS EXPECTED SUNDAY NIGHT WITH LOWS ONCE AGAIN IN THE 20S. A WARMING TREND WILL BEGIN MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 7, 2:55 AM PST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
255 AM PST SAT DEC 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM SNOW EUREKA 40.80N 124.16W
12/07/2013 E0.0 INCH HUMBOLDT CA NWS EMPLOYEE
GRAUPEL ACCUMULATED ON ELEVATED SURFACES AS A SMALL
SHOWER PASSED OVER THE EUREKA WEATHER FORECAST OFFICE.
PRECIPITATION LASTED ONLY A FEW MINUTES.
&&
RPALocal storm report, Dec 7, 4:39 AM PST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
439 AM PST SAT DEC 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM SNOW 2 ENE BIG BAR 40.74N 123.21W
12/07/2013 M6.0 INCH TRINITY CA TRAINED SPOTTER
STORM TOTAL ACCUMULATION
&&
RPAThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 12:25 AM PST | Special Weather Statement | EKA | Humboldt | 35 min |
| Dec 7, 12:47 AM PST | Special Weather Statement | EKA | Humboldt | 28 min |
| Dec 7, 3:15 AM PST | Hard Freeze Warning | EKA | 30 hr | |
| Dec 7, 2:56 PM PST | Small Craft Advisory | EKA | 23 hr |
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.